# SDR 95FDEA01436

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE ON BS 970, RT FRAME ON THE INBOARD SIDE OF STR 27R IS NOT INSPECTABLE DUE TO GEOMETRIC CONFIGURATION (FIGURED AND SHAPED).  CUT OUT DAMAGE ON UPPER FLANGE OF FRAME AT STR 27R, BS 970, RT AREA.  CUT OUT WAS .50 INCH BY 1 INCH.  FABRICATED REPAIR PART AND INSTALLED AS PER FEDEX SRM 51-40-3.
